SciELO - Scientific Electronic Library Online

 
vol.130 número7Siliconomas: Caso ClínicoConstipación crónica pertinaz: ¿un problema quirúrgico? índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

Compartir


Revista médica de Chile

versión impresa ISSN 0034-9887

Resumen

RUIZ B, Carolina et al. Bone marrow aplasia associated to the use of ticlopidine. Rev. méd. Chile [online]. 2002, vol.130, n.7, pp.798-802. ISSN 0034-9887.  http://dx.doi.org/10.4067/S0034-98872002000700013.

We report a 58 years old male that developed a bone marrow aplasia associated to the use of ticlopidine, prescribed after coronary artery stenting. The patient developed a pneumonia as a complication. He was admitted to the Intermediate Treatment Unit, receiving wide spectrum antimicrobial therapy and a granulocyte colony stimulating factor (Neupogen(r)) with favourable response. Ticlodipine is an effective anti-platelet agent, but has serious hematological and other side effects. Its prescription requires a close follow up and search for complications (Rev Méd Chile 2002; 130: 798-802).

Palabras clave : Bone marrow, diseases; Granulocyte-macrophage colony-stimulating factors; Ticlopidine.

        · texto en Español